RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 33, Issue 3  


Minimal conditions for $q$-subgroups in $F_q^*$-groups
A. N. Ostylovskii
321
Noncanonical invariants of Hamiltonian systems
A. D. Bryuno
333
$G$-convergence of elliptic operators
V. V. Zhikov
345
A generalization of a Phragmén–Lindelöf-type theorem for elliptic linear equations
I. T. Mamedov
357
Chebyshev systems of continuous functions with values in two-dimensional strictly convex normed space
V. A. Koshcheev
365
Inequalities for norms of derivatives of periodic functions
A. A. Ligun
385
Approximation of a class of differentiable functions by $\mathscr{L}$-splines
S. I. Novikov
393
Stability of the weight properties of functions with respect to a singular Cauchy integral
I. B. Simonenko
409
Subspaces of $l_1$ with strictly convex norm
M. I. Kadets, V. P. Fonf
417
Generating functions of Volterra integral operators
L. B. Matsnev, A. P. Khromov
423
An answer to Luzin's question about the separability of $CA$-curves
V. G. Kanovei
435
Local Torelli theorem for bundles on manifolds with $K=0$
K. I. Kii
439
Inductive closure of a proper class
S. N. Fedin
445
The irregularity of double surfaces
S. I. Khashin
459
A problem of A. N. Kolmogorov from the theory of the summation of independent random variables
N. N. Amosova
463
Fundamental biorthogonal systems and projection bases in Banach spaces
A. N. Plichko
473
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019